Acta Mathematica

Analytic functions and logmodular Banach algebras

Kenneth Hoffman

Full-text: Open access

Note

This research was partially supported by the Office of Scientific Research, United States Air Force.

Article information

Source
Acta Math., Volume 108 (1962), 271-317.

Dates
Received: 15 May 1962
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485889295

Digital Object Identifier
doi:10.1007/BF02545769

Mathematical Reviews number (MathSciNet)
MR149330

Zentralblatt MATH identifier
0107.33102

Rights
1962 © Almqvist & Wiksells Boktryckeri

Citation

Hoffman, Kenneth. Analytic functions and logmodular Banach algebras. Acta Math. 108 (1962), 271--317. doi:10.1007/BF02545769. https://projecteuclid.org/euclid.acta/1485889295


Export citation

References

  • Arens, R., The boundary integral of log |Φ| for generalized analytic functions. Trans. Amer. Math. Soc., 86 (1957), 57–69.
  • Arens, R. & Calderon, A., Analytic functions of several Banach algebra elements. Ann. of Math., 62 (1955), 204–216.
  • Arens, R. & Singer, I. M., Function values as boundary integrals. Proc. Amer. Math. Soc., 5 (1954), 735–745.
  • — Generalized analytic functions. Trans. Amer. Math. Soc., 81 (1956), 379–395.
  • Beurling, A., On two problems concerning linear transformations in Hilbert space. Acta math., 81 (1949), 239–255.
  • Bochner, S., Generalized conjugate and analytic functions without expansions. Proc. Nat. Acad. Sci., 45 (1959), 855–857.
  • Bohr, H., Zur Theorie der fastperiodischen Funktionen. III. Dirichletentwicklung analytischer Funktionen, Acta math., 47 (1926), 237–281.
  • de Leeuw, K. & Glicksberg, I., Analytic functions and measures on compact groups. (To appear.)
  • Dunford, N. & Schwartz, J., Linear Operators, Interscience, New York, 1958. Part I.
  • Gelfand, I., Raikov, D., & Šilov, G., Commutative normed rings. Amer. Math. Soc. Transl., Series 2, 5 (1957), 115–220.
  • Gleason, A., Function Algebras, Seminars on Analytic Functions. Institute for Advanced Study, Princeton, 1957.
  • Gleason, A. & Whitney, H., The extension of linear functionals defined on H. Pacific J. Math. (to appear).
  • Halmos, P., Shifts on Hilbert spaces, J. Reine Angew. Math., 208 (1961), 102–112.
  • Helson, H. & Lowdenslager, D., Prediction theory and Fourier series in several variables. Acta Math., 99 (1958), 165–202.
  • - Helson, H. & Lowdenslager, D., Invariant subspaces. Proc. International Symposium on Linear Spaces, Jerusalem, 1960.
  • Herglotz, G., Über Potenzreihen mit positivem, reellem Teil im Einheitskreis. Ber. Verh. Sächs. Akad. Wiss. Leipzig. Math.-phys. Klasse, 63 (1911), 501–511.
  • Hoffman, K., Boundary behavior of generalized analytic functions. Trans. Amer. Math. Soc., 87 (1958), 447–466.
  • —, Banach Spaces of Analytic Functions. Prentice-Hall, Englewood Cliffs, 1962.
  • Kolmogoroff, A. N., Stationary sequences in Hilbert space. Bull. M.G.U., Vol. II, 1941 (Russian).
  • Lax, P., Translation invariant subspaces. Acta math., 101 (1959), 163–178.
  • Loomis, L., An Introduction to Abstract Harmonic Analysis. Van Nostrand, New York, 1953.
  • Masani, P., Shift invariant spaces and prediction theory. Acta math., 107 (1962), 275–290.
  • Nevanlinna, R., Eindeutige Analytische Funktionen. Berlin, 1936.
  • Newman, D. J., Some remarks on the maximal ideal structure of H. Ann of Math., No. 3, 1959.
  • Riesz, F. & M., Über die Randwerte einer analytischen Funktion. Quatrième Congrès des Math. Scand., 1916.
  • Szegö, G., Beiträge zur Theorie der toeplitzen Formen (Erste Mitteilung), Math. Z., 6 (1920), 167–202.
  • Wermer, J., Dirichlet algebras. Duke J. Math., 27 (1960), 373–382.
  • —, Banach Algebras and Analytic Functions. Advances in Mathematics. Academic Press, New York, 1961.